# SDR 95ZZZM204

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2YV
- Make and model: Beech 1900D
- Aircraft serial: UE2
- Propeller: Hartzl HCE4A3A
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: HCE4A3A
- Condition: Leaking
- Location: Rt Engine
- Part time: 3,129 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, CAPTAIN NOTICED EXCESSIVE AMOUNT OF OIL ON RIGHT ENGINE COWL.  MAINTENANCE CONTROL NOTIFIED AND MAINTENANCE DISPATCHED TO AIRCRAFT TO INVESTIGATE.  UPON INVESTIGATION DETERMINED OIL COMING FROM PROP BLADE AREA FORWARD OF SPINNER BULKHEAD.  AIRCRAFT FERRIED TO BULLHEAD CITY MAINTENANCE FACILITY.  PROP WAS REMOVED AND REPAIRED BY CHANGING PITCH CHANGE ROD.  PROP WAS RE-INSTALLED AND AIRCRAFT RETURNED TO SERVICE.  REFERENCE HARTZELL SB 214.
